MAUDE Adverse Event Report: MEDTRONIC IRELAND RACER OTW; CATHETER, BILIARY, DIAGNOSTIC

MEDTRONIC IRELAND RACER OTW; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number XD618YF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/11/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigator assessment is based on study device and not the renal non-study stent implanted during index procedure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During procedure, a racer stent was implanted in the left renal artery.Three days post procedure, patient had urinary tract infection.Patient was treated with medication and event was resolved.Investigator assessed event is related to the procedure and not device.No additional clinical sequelae was reported.Patient recovered.
 
Additional Manufacturer Narrative
Additional information: the patient had a small urinary tract infection after being discharged from the hospital and was treated with oral antibiotics.If information is provided in the future, a supplemental report will be issued.

Brand Name
RACER OTW
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9225804
Report Number9612164-2019-04478
Device Sequence Number1891912
Product Code FGE
UDI-Device Identifier00613994551481
UDI-Public00613994551481
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K032768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2015
Device Catalogue NumberXD618YF
Device Lot Number0006696655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient Weight93